Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Invariance principle for modified wave operators


Authors: Colston Chandler and A. G. Gibson
Journal: Bull. Amer. Math. Soc. 81 (1975), 1130-1132
MSC (1970): Primary 47A40, 81A45; Secondary 35J10, 42A68, 47F05
DOI: https://doi.org/10.1090/S0002-9904-1975-13952-8
MathSciNet review: 0410422
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. S. Buslaev and V. B. Matveev, Wave operators for the Schrödinger equation with a slowly decreasing potential, Theor. Math. Phys. 2 (1970), 266-274 (translation). MR 473580
  • 2. C. Chandler and A. G. Gibson, Invariance principle for scattering with long-range (and other) potentials, Indiana Univ. Math. J. (to appear). MR 410423
  • 3. J. D. Dollard, Asymptotic convergence and the Coulomb interaction, J. Mathematical Phys. 5 (1964), 729-738. MR 29 #921. MR 163620
  • 4. J. A. Donaldson, A. G. Gibson and R. Hersh, On the invariance principle of scattering theory, J. Functional Analysis 14 (1973), 131-145. MR 350457
  • 5. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. Chap. 10. MR 34 #3324. MR 203473
  • 6. V. B. Matveev, Invariance principle for generalized wave operators, Theor. Math. Phys 8 (1971), 663-667 (translation). MR 473877
  • 7. V. B. Matveev, The invariance principle for generalized wave operators, Problemy Mat. Fiz., vyp. 5, Izdat. Leningrad. Gos. Univ., Leningrad, 1971, pp. 92-101 = Topics in Math. Phys., no. 5, Plenum Press, New York, 1972, pp. 77-85. MR 46 #2457. MR 303319
  • 8. L. A. Sahnovič, The invariance principle for generalized wave operators, Funkcional. Anal. i Priložen. 5 (1971), no. 1, 61-68 = Functional Anal. Appl. 5 (1971), 49-55. MR 44 #849. MR 283619

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A40, 81A45, 35J10, 42A68, 47F05

Retrieve articles in all journals with MSC (1970): 47A40, 81A45, 35J10, 42A68, 47F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13952-8

American Mathematical Society